# SDR AWXA200401042

- Difficulty date: September 18, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 39,067 hours, 16,054 cycles
- Engine: Iae V2527A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EMERGENCY LANDING, ON TAKEOFF, EN ROUTE, THE NR 2 TIRE BLEW OUT CAUSING DAMAGE IN WHEEL WELL, LT WING, AND LT FLAPS, AIRCRAFT OUT OF SERVICE.  EXAMINATION OF CASING FOUND TREAD MISSING 360º AROUND TIRE FROM SERIAL SIDE UPPER SIDEWALL TO OPPOSITE SERIAL SIDE SHOULDER. IN CROWN OF TIRE UNDER TREAD FABRIC WAS EXPOSED AND ABRADED WITH VERY LITTLE RUBBER & TEAR LINE EVIDENCE. THE OPPOSITE SERIAL SIDE SHOULDER IS TIGHT MOST OF THE WAY AROUND TIRE WITH A LOOSE SECTION AT 120º TO 215º. AT 200º THERE IS DAMAGE TO EDGE OF SHOULDER RIB WITH TEAR LINES IN UNDER TREAD RUBBER, THESE TEAR LINES INDICATE POSSIBLE INITIATION SITE. THERE WERE NO POLISHED AREAS ON EXPOSED SURFACES THAT INDICATE THIS WAS A WORKING SEPARATION.
